# SDR MASA2010112601328

- Difficulty date: November 23, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,211 hours, 15,160 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S CNTR ISL EMERGENCY CALL LIGHT LENS MISSING.  MX FOUND AND RE-INSTALLED LENS.
